MathSciNet Relay Station
MathSciNet bibliographic data
MR1500795 49J05 (49K05)
Bliss, Gilbert Ames A new form of the simplest problem of the calculus of variations. Trans. Amer. Math. Soc. 8 (1907), no. 3, 405–414.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement